# SDR SWAA2021071587787

- Difficulty date: May 28, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE AT STA 947; WL 179; RBL 21 TO LBL 2; HAS AREAS OF CORROSION; MARKED. / REMOVED CORROSION FROM AFT CARGO AFT BULKHEAD LOWER SUPPORT ANGLE STA 947.5 0.003' LOSS NO PUBLISHED ALLOWABLE LIMITS. REMOVED AND REPLACED SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 149A8117. P/N 149A8118-29
